# SDR DALA2024080507790

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,858 hours, 38,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2L. CORRECTIVE ACTION: SECURED AS REQUIRED. (0477932)
